MAUDE Adverse Event Report: MDT KYPHON NEUCHATEL MFG KYPHON XPANDER¿ INFLATABLE BONE TAMP; ARTHROSCOPE

MDT KYPHON NEUCHATEL MFG KYPHON XPANDER¿ INFLATABLE BONE TAMP; ARTHROSCOPE
Catalog Number K13A
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is not returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that patient with primary osteoporosis and compression fracture underwent balloon kyphoplasty.Intra-op, the ibt balloon ruptured during inflation.No contrast medium leakage in the patient¿s body was reported.No symptoms in the patient due to contrast medium leakage caused by the balloon breakage.Another ibt was used from a new kit.No patient complications were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
KYPHON XPANDER¿ INFLATABLE BONE TAMP
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MDT KYPHON NEUCHATEL MFG
pierre-à-bot 97
neuchâtel,ne 2000
CH  2000
MDR Report Key6550937
Report Number2953769-2017-00057
Device Sequence Number11001450
Product Code HRX
UDI-Device Identifier00858196001178
UDI-Public00858196001178
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K041454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberK13A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2017
Supplement Date Received by Manufacturer04/12/2017
Initial Report FDA Received Date05/08/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1